Puerto Rico, 2011Debris Flows in Puerto Rico, June 27, 2011
June 27, 2011 · NWS SJU · 4 events in 4 counties and zones
An active tropical wave combined with an upper level trough and daytime heating to produce squally weather across Puerto Rico.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An active tropical wave combined with an upper level trough and daytime heating to produce squally weather across Puerto Rico.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Juan, PR wrote its last area forecast discussion before the first event at Jun 27, 11:39 AM AST, 5 hours 4 minutes earlier.
Area forecast discussion, Jun 27, 11:39 AM AST, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1139 AM AST MON JUN 27 2011
.UPDATE...A TROPICAL WAVE WITH LEADING EDGE NOW ACROSS THE EASTERN
CARIBBEAN AND EXTENDING NORTHWARDS BETWEEN EASTERN PUERTO RICO AND
THE VIRGIN ISLANDS WILL CONTINUE TO MOVE WESTWARD BETWEEN 15-20 MPH.
LATEST TJSJ AND MACM 12Z UPPER AIR SOUNDING...SATELLITE DERIVED
MIMIC TPW PRODUCT...AS WELL AS SATELLITE IMAGERY SUGGESTS CONSIDERABLE
AMOUNTS OF TROPICAL MOISTURE ACCOMPANYING THE WAVE...WITH PWAT VALUES
NOW NEAR 2.0 INCHES ACROSS THE REGION. DURING THE MORNING HOURS A SOLID
LINE/SQUALL LINE OF STRONG THUNDERSTORMS RACED WESTWARD ACROSS THE
VIRGIN ISLANDS...SURROUNDING WATERS AND EASTERN PUERTO RICO...PRODUCING
LOCALLY HEAVY DOWNPOURS AND MAX WIND GUST BETWEEN 30 TO 40 MPH OR
MORE IN SOME AREAS. SINCE THEN THE ACTIVITY TAPERED OFF OVER LAND...
WHILE STRONG THUNDERSTORMS CONTINUED TO MOVE WESTWARDS ACROSS THE
CARIBBEAN WATERS.
FOR THE REST OF THE DAY THE COMBINATION OF THE MOISTURE ASSOCIATED
WITH THE TROPICAL WAVE...AND THE INTERACTION OF TUTT/AND UPPER
LEVEL LOW MOVING SOUTH TOWARDS THE DOMINICAN REPUBLIC WILL SUPPORT
CONTINUED RAPID DEVELOPMENT AND ENHANCEMENT OF AFTERNOON CONVECTION
ACROSS THE ISLANDS. PERIODS OF STRONG THUNDERSTORMS AND INTENSE
CLOUD TO GROUND LIGHTNING WILL REMAIN POSSIBLE OVER THE LOCAL
ISLANDS.
IN ADDITION...SATELLITE IMAGERY SHOWED LEADING EDGE OF WIDESPREAD
AREA OF SAHARAN DUST TRAILING THE TROPICAL WAVE AND NOW QUICKLY
APPROACHING THE LESSER ANTILLES. THIS IS ACCOMPANIED BY THE DRIER
AND STABLE AIR.
&&
.AVIATION...PREVAILING VFR CONDS EXPECTED AT MOST TAF SITES TODAY...
HOWEVER THE EXPECTED LATE MORNING AND AFTN CONVECTION...AND THAT
ACCOMPANYING THE TROPICAL WAVE NOW MOVING ACROSS THE EASTERN
CARIBBEAN WILL BRING TEMPO MVFR/IFR DUE TO LOW CIGS AND SHRA/TSRA
ACTIVITY TO THE FLYING AREA...AS WELL AS MOST TAF SITES AT LEAST
TIL 27/23Z.. IN ADDITION...LOCAL WND GUST OF 25-35 KNOTS WILL BE
POSSIBLE WITH THE STRONG TSTM ACTIVITY AND EN ROUTE BETWEEN PR AND
THE NORTHERN LEEWARDS INCLUDING THE VIRGIN ISLANDS. NO OTHER CHANGES
TO PREVIOUS DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 455 AM AST MON JUN 27 2011/
SYNOPSIS...SURFACE HIGH PRESSURE ANCHORED ACROSS THE CENTRAL
ATLANTIC WILL MAINTAIN MODERATE TO FRESH TRADE WINDS ACROSS THE
LOCAL FORECAST AREA THROUGH AT LEAST WEDNESDAY. TODAY...A TROPICAL
WAVE OVER THE LESSER ANTILLES WILL MOVE WEST NORTHWEST ACROSS THE
EASTERN CARIBBEAN THROUGH TUESDAY. THIS FEATURE AND THE PROXIMITY
OF AN UPPER LOW WILL INCREASE THE CHANCES FOR ACTIVE WEATHER
ACROSS THE LOCAL FORECAST AREA OVER THE NEXT COUPLE OF DAYS.
DISCUSSION...ISOLATED TO SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
BRUSHED THE NORTHEAST PORTIONS OF PUERTO RICO...INCLUDING THE SAN
JUAN METROPOLITAN AREA. THE ASOS AT THE LMM AIRPORT REPORTED .08
OF AN INCH FROM THESE SHOWERS. ALTHOUGH MOST OF THE SHOWERS MOVED
OVER THE ATLANTIC WATERS OR DISSIPATED...THE DOPPLER RADAR IS
SHOWING ANOTHER LINE OF SHOWERS AND THUNDERSTORMS MOVING ACROSS
THE ANEGADA PASSAGE. THEREFORE EXPECT SCATTERED TO NUMEROUS
SHOWERS AFFECTING THE USVI THROUGH SUNRISE AND LATER ON AFFECTING
THE CULEBRA...VIEQUES AND THE EASTERN PORTIONS OF PUERTO RICO.
THE UPPER LEVEL LOW NOW JUST NORTH OF HISPANIOLA IS FORECAST TO
CUT OFF AND SHIFTS FURTHER SOUTH ACROSS THE DOMINICAN REPUBLIC
LATER THIS AFTERNOON. THE MOST UNSTABLE AIR WILL REMAIN OVER THE
LOCAL FORECAST AREA THROUGH AT LEAST TUESDAY. THE TROPICAL WAVE NOW
LOCATED OVER THE LESSER ANTILLES WILL HELP IN THE INFLUX OF DEEP
TROPICAL MOISTURE ACROSS THE LOCAL REGION. EXPECT STRONG THUNDERSTORMS
TO DEVELOP ACROSS THE INTERIOR AND WESTERN PORTIONS OF PUERTO RICO
THIS AFTERNOON. TONIGHT...EXPECT MORE SHOWERS AND THUNDERSTORMS TO
DEVELOP OVER THE EASTERN WATERS OF PUERTO RICO...WITH SOME AFFECTING
THE EASTERN PORTIONS OF PUERTO RICO AND ADJACENT ISLANDS.
AVIATION...VFR CONDITIONS WILL PREVAIL ACROSS ALL TAF SITES THROUGH
AT LEAST 27/16Z. BETWEEN 27/16Z THROUGH 27/22Z...MVFR CONDITIONS
WITH MOUNTAIN OBSCURATIONS WILL BE POSSIBLE ACROSS...TJMZ...AND TJBQ
IN SHRA/TSRA. WINDS WILL BE MAINLY EAST AT 15 KTS...EXCEPT GUSTY
NEAR SHOWERS AND THUNDERSTORMS.
MARINE...MODERATE TO FRESH TRADE WINDS WILL CONTINUE TO GENERATE
A MODERATE CHOP ACROSS MOST OF THE LOCAL WATERS THROUGH AT LEAST
WEDNESDAY. MARINERS SHOULD MONITORS THE DEVELOPMENT OF SHOWERS AND
THUNDERSTORMS ACROSS THE LOCAL EASTERN ATLANTIC AND CARIBBEAN
WATERS THROUGH THE MORNING HOURS. THESE THUNDERSTORMS COULD
GENERATE WINDS OF ABOVE 30 KNOTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 90 80 91 80 / 50 30 30 30
STT 88 80 90 82 / 60 30 40 40
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
&&
09/11
Hazardous weather outlook, Jun 27, 2:13 PM AST, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...DELAYED
NATIONAL WEATHER SERVICE SAN JUAN PR
213 PM AST MON JUN 27 2011
AMZ710>745-PRZ001>013-281815-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
213 PM AST MON JUN 27 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
AS A TROPICAL WAVE MOVES WESTWARD ACROSS THE REGION...DANGEROUS
CLOUD TO GROUND LIGHTNING...GUSTY WINDS OF 25 TO 35 MPH AND LOCALLY
HEAVY RAINS...WILL RESULT IN QUICK RIVER RISES AND URBAN AND SMALL
STREAM FLOODING ACROSS MUCH OF THE ISLANDS. STRONG THUNDERSTORMS
AND POTENTIAL FOR WATERSPOUTS AND LOCALLY HEAVY RAINFALL WITH WIND
GUSTS TO NEAR 40 KNOTS WILL REMAIN POSSIBLE OVER THE LOCAL WATERS
THROUGH THE EVENING HOURS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ON TUESDAY...LOCALLY HEAVY RAIN DURING THE AFTERNOON MAY RESULT
IN URBAN AND SMALL STREAM FLOODING...MAINLY ACROSS PARTS OF THE
INTERIOR AND WEST SECTIONS OF MAINLAND PUERTO RICO. THEREAFTER...
NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...REPORTS OF SIGNIFICANT AND
HAZARDOUS WEATHER CONDITIONS WILL BE APPRECIATED.
AMZ715-725-VIZ001-002-281815-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
213 PM AST MON JUN 27 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
AS A TROPICAL WAVE MOVES WESTWARD ACROSS THE REGION...DANGEROUS
CLOUD TO GROUND LIGHTNING...GUSTY WINDS OF 25 TO 35 MPH AND LOCALLY
HEAVY RAINS...WILL RESULT IN QUICK RIVER RISES AND URBAN AND SMALL
STREAM FLOODING ACROSS MUCH OF THE ISLANDS. STRONG THUNDERSTORMS
AND POTENTIAL FOR WATERSPOUTS AND LOCALLY HEAVY RAINFALL WITH WIND
GUSTS TO NEAR 40 KNOTS WILL REMAIN POSSIBLE OVER THE LOCAL WATERS
THROUGH THE EVENING HOURS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ON TUESDAY...LOCALLY HEAVY RAIN DURING THE AFTERNOON MAY RESULT
IN URBAN AND SMALL STREAM FLOODING...MAINLY ACROSS PARTS OF THE
INTERIOR AND WEST SECTIONS OF MAINLAND PUERTO RICO. THEREAFTER...
NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...REPORTS OF SIGNIFICANT AND
HAZARDOUS WEATHER CONDITIONS WILL BE APPRECIATED.
In the hours before
Special weather statement, Jun 27, 2:53 PM AST, 1 hour 50 minutes before
PRC013-017-019-021-039-047-051-054-091-101-105-107-135-137-141-143-
145-271915-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
253 PM AST MON JUN 27 2011
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 315 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
BAYAMON...CIALES...COROZAL...FLORIDA...BARRANQUITAS...
OROCOVIS...NARANJITO...MOROVIS...TOA ALTA...UTUADO...VEGA
ALTA...DORADO...BARCELONETA...MANATI...VEGA BAJA...TOA BAJA AND
ARECIBO
AT 244 PM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ASSOCIATED WITH LEADING EDGE OF THE
TROPICAL WAVE...OVER NARANJITO MOVING NORTHWEST TOWARDS MANATI AND
BARCELONETA AT 25 MPH. STRONG GUSTY WINDS NEAR 45 TO 55 MPH...
INTENSE CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAIN WILL OCCUR
WITH THIS ACTIVITY AS IT PASSES.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
ERSpecial weather statement, Jun 27, 2:59 PM AST, 1 hour 44 minutes before
SPSSPN
PRC013-017-019-021-039-047-051-054-091-101-105-107-135-137-141-143-14
5-271915-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
253 PM AST LUNES 27 DE JUNIO DE 2011
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LA 3:15 PM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS
EN PUERTO RICO
BAYAMON...CIALES...COROZAL...FLORIDA...BARRANQUITAS...
OROCOVIS...NARANJITO...MOROVIS...TOA ALTA...UTUADO...VEGA
ALTA...DORADO...BARCELONETA...MANATI...VEGA BAJA...TOA BAJA AND
ARECIBO
A LAS 2:44 PM AST...EL RADAR DOPPLER DEL SERVICIO NACIONAL DE
METEOROLOGIA INDICO UNA LINEA DE TRONADAS FUERTES ASOCIADAS CON EL
CON EL EJE FRONTAL DE LA ONDA TROPICALONDA TROPICAL...SOBRE
NARANJITO MOVIENDOSE NOROESTE HACIA MANATI Y BARCELONETA A 25 MPH.
VIENTOS FUERTES EN RAFAGAS DE CASI 45 A 55 MPH...RELAMPAGOS INTENSOS
DE NUBE A TIERRA CON AGUACEROS BIEN FUERTES PODRIAN OCURIR CON ESTA
ACTIVIDAD MIENTRAS PASA.
LAS FUERTES LLUVIAS PUEDEN INUNDAR AREAS BAJAS Y DE POBRE DRENAJE.
EVITE ESTAS AREAS Y NO CRUCE CARRETERAS INUNDADAS. LOS NIVELES DE
RIOS Y QUEBRADAS PUEDEN AUMENTAR...POR LO TANTO MUEVASE A TERRENO
MAS ALTO SI ES AMENAZADO POR ALGUNA INUNDACION.
RAYOS INTENSOS CON ESTA TORMENTA. SI SE ENCUENTRA EN EL
EXTERIOR...MANTENGASE ALEJADO DE OBJETOS ALTOS COMO ARBOLES. MUEVASE
AL INTERIOR DE UN EDIFICIO SI ES POSIBLE. CUANDO SE ENCUENTRE EN EL
INTERIOR MANTENGASE ALEJADO DE LAS VENTANAS Y PUERTAS Y EVITE
UTILIZAR ENSERES ELECTRICOS A MENOS QUE SEA PARA ALGUNA EMERGENCIA.
ER/TSSpecial weather statement, Jun 27, 3:04 PM AST, 1 hour 39 minutes before
SPSSPN
PRC013-017-019-021-039-047-051-054-091-101-105-107-135-137-141-143-14
5-271915-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
253 PM AST LUNES 27 DE JUNIO DE 2011
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LA 3:15 PM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS
EN PUERTO RICO
BAYAMON...CIALES...COROZAL...FLORIDA...BARRANQUITAS...
OROCOVIS...NARANJITO...MOROVIS...TOA ALTA...UTUADO...VEGA
ALTA...DORADO...BARCELONETA...MANATI...VEGA BAJA...TOA BAJA Y
ARECIBO
A LAS 2:44 PM AST...EL RADAR DOPPLER DEL SERVICIO NACIONAL DE
METEOROLOGIA INDICO UNA LINEA DE TRONADAS FUERTES ASOCIADAS CON EL
CON EL EJE FRONTAL DE LA ONDA TROPICALONDA TROPICAL...SOBRE
NARANJITO MOVIENDOSE NOROESTE HACIA MANATI Y BARCELONETA A 25 MPH.
VIENTOS FUERTES EN RAFAGAS DE CASI 45 A 55 MPH...RELAMPAGOS INTENSOS
DE NUBE A TIERRA CON AGUACEROS BIEN FUERTES PODRIAN OCURIR CON ESTA
ACTIVIDAD MIENTRAS PASA.
LAS FUERTES LLUVIAS PUEDEN INUNDAR AREAS BAJAS Y DE POBRE DRENAJE.
EVITE ESTAS AREAS Y NO CRUCE CARRETERAS INUNDADAS. LOS NIVELES DE
RIOS Y QUEBRADAS PUEDEN AUMENTAR...POR LO TANTO MUEVASE A TERRENO
MAS ALTO SI ES AMENAZADO POR ALGUNA INUNDACION.
RAYOS INTENSOS CON ESTA TORMENTA. SI SE ENCUENTRA EN EL
EXTERIOR...MANTENGASE ALEJADO DE OBJETOS ALTOS COMO ARBOLES. MUEVASE
AL INTERIOR DE UN EDIFICIO SI ES POSIBLE. CUANDO SE ENCUENTRE EN EL
INTERIOR MANTENGASE ALEJADO DE LAS VENTANAS Y PUERTAS Y EVITE
UTILIZAR ENSERES ELECTRICOS A MENOS QUE SEA PARA ALGUNA EMERGENCIA.
ER/TSSpecial weather statement, Jun 27, 3:30 PM AST, 1 hour 13 minutes before
PRC007-013-017-019-021-027-033-039-041-045-047-051-054-061-065-073-
081-091-101-105-107-135-137-141-143-145-272130-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
330 PM AST MON JUN 27 2011
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 530 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
BAYAMON...CIALES...CIDRA...COROZAL...FLORIDA...COMERIO...AGUAS
BUENAS...BARRANQUITAS...JAYUYA...OROCOVIS...NARANJITO...
MOROVIS...TOA ALTA...UTUADO...VEGA ALTA...LARES...DORADO...
BARCELONETA...GUAYNABO...CAMUY...HATILLO...MANATI...CATANO...
VEGA BAJA...TOA BAJA AND ARECIBO
AT 315 PM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO
INDICATE STRONG THUNDERSTORMS ASSOCIATED WITH LEADING EDGE OF THE
TROPICAL WAVE...OVER THE CENTRAL PORTIONS OF PUERTO RICO MOVING WEST
NORTHWEST AT 25 MPH. STRONG GUSTY WINDS BETWEEN 35 AND 50 MPH...
INTENSE CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAIN WILL OCCUR
WITH THIS ACTIVITY AS IT PASSES.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
ERSpecial weather statement, Jun 27, 3:34 PM AST, 1 hour 9 minutes before
SPSSPN
PRC007-013-017-019-021-027-033-039-041-045-047-051-054-061-065-073-
081-091-101-105-107-135-137-141-143-145-272130-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
330 PM AST LUNES 27 DE JUNIO DE 2011
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LA 5:30 PM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS
EN PUERTO RICO
BAYAMON...CIALES...CIDRA...COROZAL...FLORIDA...COMERIO...AGUAS
BUENAS...BARRANQUITAS...JAYUYA...OROCOVIS...NARANJITO...
MOROVIS...TOA ALTA...UTUADO...VEGA ALTA...LARES...DORADO...
BARCELONETA...GUAYNABO...CAMUY...HATILLO...MANATI...CATANO...
VEGA BAJA...TOA BAJA AND ARECIBO
A LAS 3:15 PM AST...EL RADAR DOPPLER DEL SERVICIO NACIONAL DE
METEOROLOGIA CONTINUA INDICANDO TRONADAS FUERTES A LO LARGO DE UNA
LINEA FRONTAL ASOCIADO CON LA ONDA TROPICAL...SOBRE PORCIONES DEL
CENTRO DE PUERTO RICO MOVIENDOSE HACIA EL OESTE A 25 MPH. VIENTOS
FUERTES EN RAFAGAS DE CASI 35 A 50 MPH...RELAMPAGOS INTENSOS DE NUBE
A TIERRA CON AGUACEROS BIEN FUERTES PODRIAN OCURIR CON ESTA
ACTIVIDAD MIENTRAS PASEN ESTOS AGUACEROS.
LAS FUERTES LLUVIAS PUEDEN INUNDAR AREAS BAJAS Y DE POBRE DRENAJE.
EVITE ESTAS AREAS Y NO CRUCE CARRETERAS INUNDADAS. LOS NIVELES DE
RIOS Y QUEBRADAS PUEDEN AUMENTAR...POR LO TANTO MUEVASE A TERRENO
MAS ALTO SI ES AMENAZADO POR ALGUNA INUNDACION.
RAYOS INTENSOS CON ESTA TORMENTA. SI SE ENCUENTRA EN EL
EXTERIOR...MANTENGASE ALEJADO DE OBJETOS ALTOS COMO ARBOLES. MUEVASE
AL INTERIOR DE UN EDIFICIO SI ES POSIBLE. CUANDO SE ENCUENTRE EN EL
INTERIOR MANTENGASE ALEJADO DE LAS VENTANAS Y PUERTAS Y EVITE
UTILIZAR ENSERES ELECTRICOS A MENOS QUE SEA PARA ALGUNA EMERGENCIA.
ER/TSSpecial weather statement, Jun 27, 3:41 PM AST, 1 hour 2 minutes before
SPSSPN
PRC007-013-017-019-021-027-033-039-041-045-047-051-054-061-065-073-
081-091-101-105-107-135-137-141-143-145-272130-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
330 PM AST LUNES 27 DE JUNIO DE 2011
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LA 5:30 PM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS
EN PUERTO RICO
BAYAMON...CIALES...CIDRA...COROZAL...FLORIDA...COMERIO...AGUAS
BUENAS...BARRANQUITAS...JAYUYA...OROCOVIS...NARANJITO...
MOROVIS...TOA ALTA...UTUADO...VEGA ALTA...LARES...DORADO...
BARCELONETA...GUAYNABO...CAMUY...HATILLO...MANATI...CATANO...
VEGA BAJA...TOA BAJA Y ARECIBO
A LAS 3:15 PM AST...EL RADAR DOPPLER DEL SERVICIO NACIONAL DE
METEOROLOGIA CONTINUA INDICANDO TRONADAS FUERTES A LO LARGO DE UNA
LINEA FRONTAL ASOCIADO CON LA ONDA TROPICAL...SOBRE PORCIONES DEL
CENTRO DE PUERTO RICO MOVIENDOSE HACIA EL OESTE A 25 MPH. VIENTOS
FUERTES EN RAFAGAS DE CASI 35 A 50 MPH...RELAMPAGOS INTENSOS DE NUBE
A TIERRA CON AGUACEROS BIEN FUERTES PODRIAN OCURIR CON ESTA
ACTIVIDAD MIENTRAS PASEN ESTOS AGUACEROS.
LAS FUERTES LLUVIAS PUEDEN INUNDAR AREAS BAJAS Y DE POBRE DRENAJE.
EVITE ESTAS AREAS Y NO CRUCE CARRETERAS INUNDADAS. LOS NIVELES DE
RIOS Y QUEBRADAS PUEDEN AUMENTAR...POR LO TANTO MUEVASE A TERRENO
MAS ALTO SI ES AMENAZADO POR ALGUNA INUNDACION.
RAYOS INTENSOS CON ESTA TORMENTA. SI SE ENCUENTRA EN EL
EXTERIOR...MANTENGASE ALEJADO DE OBJETOS ALTOS COMO ARBOLES. MUEVASE
AL INTERIOR DE UN EDIFICIO SI ES POSIBLE. CUANDO SE ENCUENTRE EN EL
INTERIOR MANTENGASE ALEJADO DE LAS VENTANAS Y PUERTAS Y EVITE
UTILIZAR ENSERES ELECTRICOS A MENOS QUE SEA PARA ALGUNA EMERGENCIA.
ER/TSDebris Flow, Eastern Interior
- When
- June 27, 4:43 PM AST
- Where
- Eastern Interior forecast zone
- Reported by
- Emergency Manager
Fallen trees were reported at Road 175 at Barrio San Antonio, Urb. San Alfonso, at PR 763 Barrio Borinquen-Pradera and road 765 in Barrio Borinquen.
Debris Flow, San Juan and Vicinity
- When
- June 27, 4:43 PM AST
- Where
- San Juan and Vicinity forecast zone
- Reported by
- Newspaper
Fallen trees were reported at PR-834 Los Baez Sector in the municipality of Guaynabo.
Debris Flow, Northeast
- When
- June 27, 4:43 PM AST
- Where
- Northeast forecast zone
- Reported by
- Newspaper
Fallen trees were reported at Road PR-983 at Barrio Sabana in the municipality of Luquillo.
Debris Flow, Central Interior
- When
- June 27, 4:43 PM AST
- Where
- Central Interior forecast zone
- Reported by
- Emergency Manager
Fallen trees were reported at Road PR-156, Barrio Bairoa in the municipality of Aguas Buenas.
- Debris Flow
- A fast-moving slurry of mud, rock and debris, usually on a slope soaked by heavy rain or stripped by a fire.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Wind in Ohio, June 27, 2011$95,000 · EF1 · 4 events
- Damaging Winds and Lightning Strike in North Carolina, June 27, 2011$150,000 · 55 kt wind · 8 events
- Hail and Damaging Wind in Georgia, June 27, 2011$160,000 · 1 in hail · 4 events
- Damaging Winds in Indiana, June 27, 2011$140,000 · 78 kt wind · 3 events
- Damaging Winds and Lightning Strike in Kentucky, June 27, 2011$86,000 · 56 kt wind · 8 events
- Damaging Winds in Tennessee, June 27, 2011$35,000 · 60 kt wind · 3 events
- Damaging Wind in Missouri, June 27, 2011$30,000 · 56 kt wind · 1 event
- Damaging Winds in Texas, June 27 to 28, 2011$20,000 · 60 kt wind · 8 events
- Flash Flooding and Damaging Winds in Minnesota, June 27, 201150 kt wind · 17 events
- Damaging Winds in Kentucky, June 27, 2011$18,000 · 52 kt wind · 4 events
- Damaging Wind in Virginia, June 27, 2011$20,000 · 55 kt wind · 1 event
- Damaging Winds in Illinois, June 27, 2011$18,000 · 61 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 328590, 328983, 328995, 329020.